# SDR SWIA200617426

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 5,889 hours, 3,881 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM RUNAWAY AFTER TAKEOFF.  RETURNED TO FIELD.  REPLACED CAPTAIN'S TRIM SWITCH IAW AMM 27-41-05.  OPERATIONAL CHECKS GOOD.
